Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Acidity, constipation, bladder pain. History of bladder cancer. Treatment for symptoms?

HELLO DOCTOR THIS IS XXXXXX. I HAVE BEEN DIAGNOSED WITH BLADDER CANCER IN 2010 AND MY TREATMENT HAS BEEN FINISHED NOW BUT THERE ARE CERTAIN PROBLEMS LIKE ACIDITY, CONSTIPATION , WHICH MAKE MY URINE BLADDER FULL OF PAIN SOMETIMES, SO IS THERE ANY MEDICINES WHICH MAKES MY URINE BLADDER RELIEF....PLEASE SUGGEST IT...I WILL WAIT FOR YOUR RESPONSE REGARDS
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
You have have been treated for bladder cancer.The symptoms you are having all could be part of your bladder cancer treatment .
Most probably you have recived chemo and radiotherapy after surgery for treatment of bladder cance.Radiotherpy causes what is called as radition cystitis ,which gives bladder pain and other symptoms.Acidity could be due to analgesic (pain killer) which you have taken for pain.I would suggest you to consult your treating surgeon ,who may examine to rule out complications of chem radiotherapy and may prescribe you appropriate treatment
Hope this answers your question.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor